# SDR DALA2025030301624

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11357
- Aircraft time: 7,700 hours, 1,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5034 SMELL OF JET A AFTER ENGINE SHUTDOWN/ APU BLEED ON. CORRECTIVE ACTION: COMPLETED LEVEL B DECONTAMINATION PER A321 MM 21-00-00-615-803-A AND 36-10-00-615- 805-A VARIANT 10. NO ODORS PRESENT. (5989030)
